# SDR DHL2007740552

- Difficulty date: June 14, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1148 BETWEEN STR'S 28L AND 29L, AFT SIDE OF FRAME HAS CORROSION BELOW FAIL/SAFE CHORD.  CORROSION BEYOND LIMITS PER B727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED AREA 5" BY 1.5", FABRICATED REPAIR DOUBLER FROM 7075-T6, .071" BY 6" BY 4", PO NR 9004940, FILLER FROM 7075-T6, .063" BY 5" BY 2", PO NR 9004960, PER B727 SRM 53-10-4 FIG 13 AND 53-10-2 FIG 5.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-10-4 FIG 13.
